Cart (Loading....) | Create Account
Close category search window
 

On the minimal dimension of sufficient statistics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Buturovic, L.J. ; Inst. of Appl. Math. & Electron., Belgrade, Yugoslavia

The minimal dimension of sufficient continuous statistics for a finite family of continuous probability density functions is determined. The relation between sufficient statistics and optimal statistics in the context of pattern recognition systems is studied, and the application of the main result to the case of exponential families is discussed

Published in:

Information Theory, IEEE Transactions on  (Volume:38 ,  Issue: 1 )

Date of Publication:

Jan 1992

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.